# SDR 96ZZZX1566

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 105957411
- Condition: Inoperative
- Location: Eng Tq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT INOPERATIVE UPON INSTALL.  GAUGE READS APPROXIMATELY 20 PERCENT TQ ON BOTH ENGINES WITH JUST ELECTRICAL POWER APPLIED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
